# SDR MASA2016081012907

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 8,289 hours, 6,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CELING EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-09.  OPS CHECKED GOOD IAW AMM 33-51-00, AML PAGE 279628, ITEM 1 DATED 8/11/2016.
